# SDR SWAA2015032637848

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 75,248 hours, 63,824 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 65C36545
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MID SPAR FITTING CORRODED.  R & R FITTING IAW SRM.
